# SDR 2015FA0000509

- Difficulty date: September 10, 2015
- Submitted: October 27, 2015
- Operation: General aviation
- Aircraft: N38719
- Make and model: Piper J5A
- Aircraft serial: 51074
- Engine: Lyc O290D2
- System (JASC): 7414 · Magneto/Distributor
- Part: Switch
- Part number: 11869
- Condition: Shorted
- Location: Magneto
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GROUND RUN, AFTER INCIDENT, MAGNETO CHECKED NUMEROUS TIMES, NORMAL.  EVENTUALLY, IT FAILED.  RECHECKED NUMEROUS TIMES AND FOUND THAT SWITCH WAS GROUNDING INTERMITTENTLY.  REPLACE SWITCH ON TIMELY INTERVALS.
